MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a plastic like foreign material was found inside the inner packaging of 3dmax mesh.Visual examination confirms there is "foreign" material (clear, plastic like) visible on the mesh, inside of the clamshell tray.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of manufacturing records was conducted and shows the product was manufactured according to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a piece of plastic (mesh) was found inside the packaging of a 3dmax mesh.It was reported that the outer and the inner packaging was intact and fully sealed at the time prior to opening.Another product in stock was used to complete the procedure.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, a plastic like foreign material was found inside the inner packaging of 3dmax mesh.Visual examination confirms there is "foreign" material (clear, plastic like) visible on the mesh, inside of the clamshell tray.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of manufacturing records was conducted and shows the product was manufactured according to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.Further evaluation of the sample verified that the reported/found condition is consistent with a manufacturing-related event.An awareness dissemination was provided to all appropriate personnel to emphasize the importance of product visual acceptance criteria as established under current procedure revision requirements.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23875930
Report Number1213643-2025-01248
Device Sequence Number9605059
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(11)241108(17)291028(10)HUJY0474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUJY0474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown